Skip to main content

Integral Representations in the theory of finite CW-complexes

Part III

  • 337 Accesses

Part of the Lecture Notes in Mathematics book series (LNM,volume 882)

Keywords

  • Exact Sequence
  • Fundamental Group
  • Homotopy Type
  • Elementary Subgroup
  • Spherical Space Form

These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

This is a preview of subscription content, access via your institution.

Buying options

Chapter
USD   29.95
Price excludes VAT (USA)
  • DOI: 10.1007/BFb0092500
  • Chapter length: 18 pages
  • Instant PDF download
  • Readable on all devices
  • Own it forever
  • Exclusive offer for individuals only
  • Tax calculation will be finalised during checkout
eBook
USD   44.99
Price excludes VAT (USA)
  • ISBN: 978-3-540-38789-3
  • Instant PDF download
  • Readable on all devices
  • Own it forever
  • Exclusive offer for individuals only
  • Tax calculation will be finalised during checkout
Softcover Book
USD   59.00
Price excludes VAT (USA)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. W.H. Cockcroft, R.M.S. Moss: On the 2-dimensional realisability of chain complexes, J. London Math. Soc. (2) 11 (1975) 257–262.

    MathSciNet  CrossRef  MATH  Google Scholar 

  2. M.J. Dunwoody, Relation modules, Bull. London Math. Soc. 4(1972)151–5.

    MathSciNet  CrossRef  MATH  Google Scholar 

  3. A. Frohlich, Module invariants & root numbers for quaternion fields of degree l r, Proc. Camb. Phil. Soc. 76(1974)393–9.

    MathSciNet  CrossRef  MATH  Google Scholar 

  4. S. Galovich, I. Reiner, S. Ullon, Class groups for integral representations of metacyclic groups, Mathematika 19, (1972) 105–111.

    MathSciNet  CrossRef  MATH  Google Scholar 

  5. P. Hall, Finiteness conditions for solvable groups, Proc. London Math. soc. (3) 4 (1954) 419–436.

    MathSciNet  MATH  Google Scholar 

  6. T.Y. Lam, Induction theorems for Grothendieck groups & Whitehead groups of finite groups, Ann. Sci. E.N.S. (4)1(1968)99–148.

    MathSciNet  Google Scholar 

  7. I. Madsen, C. Thomas, C.T.C. Wall, Topological spherical space form problem III: dimensional bounds & smoothing, to appear.

    Google Scholar 

  8. J. Milgram, The Swan finiteness obstruction for periodic groups, preprint, Stanford University, 1980.

    Google Scholar 

  9. G. Mislin, Wall's obstruction for nilpotent spaces, Topology 14 (1975) 311–317.

    MathSciNet  CrossRef  MATH  Google Scholar 

  10. G. Mislin, K. Varadarajan, The finitenese obstructions for nilpotent spaces lie in D(Z⌈), Inv. Math. 53(1979)185–191.

    MathSciNet  CrossRef  MATH  Google Scholar 

  11. R. Oliver, SK1 for finite group rings I, preprint, Aarhus University, 1979.

    Google Scholar 

  12. J. Rubinstein, Free actions of some finite groups on S3, Math. Annalen 240(1979)165–175.

    CrossRef  MATH  Google Scholar 

  13. R.G. Swan, Induced representations & projective modules, Ann. of Math. 71(1960)552–578.

    MathSciNet  CrossRef  MATH  Google Scholar 

  14. R.G. Swan, Periodic resolutions for finite groups, ibid, 72 (1960) 267–291.

    MathSciNet  CrossRef  MATH  Google Scholar 

  15. C.T.C. Wall, Finiteness conditions for CW-complexes, ibid. 81(1965) 56–69.

    MathSciNet  CrossRef  MATH  Google Scholar 

  16. C.T.C. Wall, Periodic projective resolutions, Proc. London Math. Soc. (3) 39 (1979) 509–533.

    MathSciNet  CrossRef  MATH  Google Scholar 

  17. C.B. Thomas, Homotopy classification of free actions by finite groups on S3, Proc. London Math. Soc. (3)40(1980) 384–397.

    Google Scholar 

  18. C.B. Thomas, Classification of free actions by some metacyclic groups on S2n−1, to appear in Ann. Sci. de l'E.N.S.

    Google Scholar 

Download references

Authors

Editor information

Editors and Affiliations

Rights and permissions

Reprints and Permissions

Copyright information

© 1981 Springer-Verlag

About this paper

Cite this paper

Thomas, C.B. (1981). Integral Representations in the theory of finite CW-complexes. In: Roggenkamp, K.W. (eds) Integral Representations and Applications. Lecture Notes in Mathematics, vol 882. Springer, Berlin, Heidelberg. https://doi.org/10.1007/BFb0092500

Download citation

  • DOI: https://doi.org/10.1007/BFb0092500

  • Published:

  • Publisher Name: Springer, Berlin, Heidelberg

  • Print ISBN: 978-3-540-10880-1

  • Online ISBN: 978-3-540-38789-3

  • eBook Packages: Springer Book Archive